# SDR DALA2025063004848

- Difficulty date: June 29, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 96,526 hours, 18,193 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 1809 MECHANICAL ATTITUDE INDICATOR FAILED ACCOMPANIED WITH ACRID SMELL SHORTLY AFTER OCEANIC ENTRY. CORRECTIVE ACTION: NO SMOKE AND FUMES FORM IN THE COCKPIT. NO ELECTRICAL SMELL IN THE COCKPIT AND E/E COMPARTMENT. ALL CONNECTORS AND WIRES OK. SMELL IS LOCATED ON THE STANDBY INDICATOR. R/R STANDBY INDICATOR (7316057)
